# SDR ASAA0874027

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Bs 438-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLES FWD CARGO DOOR SAB THRESHOLD WEB. REMOVED CORROSION AROUND NUTPLATE HOLES IN FWD CARGO DOOR SUB THRESHOLD WEB AREA 52 SQUARE INCHES X MAX .009 IN SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15 FIG 103.  R&R WEB IAW 51-40-02.
